# SDR YENA2022030400115

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 026
- Aircraft time: 41,676 hours, 26,931 cycles
- System (JASC): 3160 · Central Display
- Part: Mau
- Condition: Failed
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 1423, FLL-MSY. (EMERGENCY WAS DECLARED). AVIONICS MAU 1A FAIL IN FLIGHT WITH ASSOCIATED EICAS MESSAGE.; PERFORMED POWER UP AND POWER DOWN MSG CLEARED C/W OPS CKS OPS CHECK GOOD REF FIM 31-41-00 AC OK FOR SERVICE
